# SDR CALA2014010200001

- Difficulty date: December 26, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 47,213 hours, 16,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500C L BETWEEN STRINGER 8 & STRINGER 9.  REPAIRED FRAME AT STATION 500C L IAW EA 5310-04716.
